Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning pain in chest. History of allergies, anxiety, hepatitis-c. Causes?

I have this constant burning pain in my my chest since a few days ago. what could be the problem? iI smoke and drink alchohol occasionly, could it be related somehow? iI have anxiety panics sometimes because of my allergies. can anxiety also be causing this? iI have hepatitis c and have been taking treatment since october.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you have been having constant burning pain in your chest for the last few days. It could be due to many reasons like gastroesophageal reflux disease, ulcers, heart diseases etc. Anxiety can also be a cause although the chances are slim. As you have already been diagnosed with hepatitis C, it could also be leading to further complications. Therefore, we would recommend you to get in touch with your Doctor and get yourself examined. He might do a few tests like endoscopy and take your complete medical history to make the diagnosis. Hope this helps
Dr. Gagandeep Dhillon
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor